# SDR VNAA9712004

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 321473
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, IT WAS DISCOVERED THAT THE EMERGENCY FLOOR LIGHTS LOCATED AT THE MIDDLE SECTION, WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY AT 5 LK, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  FUNCTION CHECKS WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO SERVICE.
